An$L$^{$q$}-approach to Stokes and Navier-Stokes equations in general domains

Reinhard Farwig Fachbereich Mathematik, Technische Universität Darmstadt Hideo Kozono Mathematical Institute, Tôhoku University Hermann Sohr Fakultät für Elektrotechnik, Informatik und Mathematik, Universität Paderborn

TBD mathscidoc:1701.331959

Acta Mathematica, 195, (1), 21-53, 2005.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ]
@inproceedings{reinhard2005an$l$^{$q$}-approach,
  title={An$L$^{$q$}-approach to Stokes and Navier-Stokes equations in general domains},
  author={Reinhard Farwig, Hideo Kozono, and Hermann Sohr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347113721668},
  booktitle={Acta Mathematica},
  volume={195},
  number={1},
  pages={21-53},
  year={2005},
}
Reinhard Farwig, Hideo Kozono, and Hermann Sohr. An$L$^{$q$}-approach to Stokes and Navier-Stokes equations in general domains. 2005. Vol. 195. In Acta Mathematica. pp.21-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347113721668.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved